Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 233, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 2, 2015, 6:23 PM CDT for Osage County, Rogers County, Tulsa County, Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 6:23 PM CDT (23:23 UTC)
- Expired
- Jul 2, 2015, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:41 PM CDT | TSTM WND DMG | 3 Ene Tulsa, OK | SEVERAL LARGE TREE LIMBS DOWN. |
| Jul 2, 6:43 PM CDT | TSTM WND DMG | 4 Ene Tulsa, OK | NUMEROUS TREE LIMBS DOWN. 11TH AND GARNETT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 3:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS54 KTSA 022323
SVRTSA
OKC113-131-143-030015-
/O.NEW.KTSA.SV.W.0233.150702T2323Z-150703T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
623 PM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
EAST CENTRAL TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 715 PM CDT
* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
TULSA...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TULSA...BROKEN ARROW...SAND SPRINGS...OWASSO...CATOOSA...SPERRY...
TURLEY AND GRAY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3611 9610 3630 9604 3626 9576 3600 9577
TIME...MOT...LOC 2323Z 286DEG 15KT 3619 9598
HAIL...1.00IN
WIND...60MPH
$$
691 follow-up statement
875
WWUS54 KTSA 022342
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT THU JUL 2 2015
OKC113-022351-
/O.CAN.KTSA.SV.W.0233.000000T0000Z-150703T0015Z/
OSAGE OK-
642 PM CDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3609 9600 3626 9599 3626 9576 3600 9577
TIME...MOT...LOC 2341Z 290DEG 19KT 3616 9585
$$
OKC131-143-030015-
/O.CON.KTSA.SV.W.0233.000000T0000Z-150703T0015Z/
ROGERS OK-TULSA OK-
642 PM CDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN ROGERS AND EAST CENTRAL TULSA COUNTIES...
AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
TULSA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TULSA...BROKEN ARROW...OWASSO...CATOOSA AND TURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3609 9600 3626 9599 3626 9576 3600 9577
TIME...MOT...LOC 2341Z 290DEG 19KT 3616 9585
HAIL...0.75IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:11 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 2, 3:11 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 311 PM CDT THU JUL 2 2015 .DISCUSSION... A WEAK SURFACE BOUNDARY...PRIMARILY A WIND-SHIFT LINE...WAS NOTED ACROSS NE OK EXTENDING INTO WRN OK. SCATTERED CONVECTION CONTINUES TO BUBBLE ACROSS SRN KS INTO NRN OK...AND THIS ACTIVITY IS EXPECTED TO GRADUALLY INCREASE IN INTENSITY/COVERAGE AS IT ENCOUNTERS AN UNSTABLE ATMOSPHERE (SURFACE-BASED CAPES 3500-4000 J/KG) ACROSS NE OK INTO NW AR. THE HIGH INSTABILITY AND DEEP MOISTURE CONTENT SUGGESTS THAT A FEW STRONG DOWNBURSTS MAY OCCUR WITH CONVECTION ALONG/NEAR THE WEAK FRONT INTO THE EVENING HOURS...WITH THE ACTIVITY GRADUALLY SINKING SWD AND WEAKENING AFTER SUNSET. THE FOCUS FOR MORE CONCENTRATED CONVECTION SHOULD SHIFT A LITTLE FARTHER S INTO SE OK AND WRN AR FOR FRIDAY/FRIDAY NIGHT...WITH SOME INTENSIFICATION LIKELY INTO THE AFTERNOON AS ANOTHER UPPER WAVE SWINGS THROUGH IN THE NWLY FLOW ALOFT. A RETREATING SURFACE BOUNDARY ALONG WITH THE PERSISTENT NWLY FLOW WILL RESULT IN ADDITIONAL PERIODS OF SHOWERS/STORMS THE REMAINDER OF THE HOLIDAY WEEKEND. GIVEN THE HIGH FORECAST PRECIP-WATER VALUES (AROUND 2 INCHES)...AREAS OF LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING WILL BE AN ADDITIONAL CONCERN FOR THE NEXT SEVERAL DAYS. THERE MAY BE A BRIEF BREAK FROM THE PRECIPITATION LATER SUNDAY INTO MONDAY...ALTHOUGH LONG RANGE MODELS ARE IN GOOD AGREEMENT BRINGING ANOTHER WEAK FRONT AND INCREASING SHOWER/THUNDERSTORM CHANCES INTO THE AREA FOR TUESDAY/WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 88 69 89 / 60 60 50 30 FSM 74 86 70 88 / 70 70 60 40 MLC 73 84 69 87 / 70 60 60 50 BVO 68 87 66 89 / 40 50 40 20 FYV 69 83 64 84 / 60 70 50 30 BYV 68 81 64 83 / 60 60 50 30 MKO 71 84 69 87 / 60 70 50 30 MIO 68 86 67 89 / 40 60 40 20 F10 72 84 69 87 / 70 60 50 40 HHW 73 83 70 87 / 60 70 60 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...69 LONG TERM....18
Hazardous weather outlook, Jul 2, 4:51 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT THU JUL 2 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
451 PM CDT THU JUL 2 2015
...SEVERE STORMS POSSIBLE INTO THE EVENING HOURS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
TO DEVELOP ALONG AND NEAR A WEAK FRONTAL BOUNDARY THAT STRETCHED
ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. THE MAIN
SEVERE RISK WILL BE DAMAGING DOWNBURST WINDS. LOCALLY HEAVY RAINFALL
FROM THE STRONGEST STORMS WILL ALSO BE POSSIBLE AND MAY LEAD TO
FLASH FLOODING INTO THE OVERNIGHT HOURS.
THE THUNDERSTORMS ARE EXPECTED TO GRADUALLY SINK SOUTH DURING THE
EVENING HOURS...AND SLOWLY WEAKEN WITH THE LOSS OF DAYTIME HEATING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR A LARGE
PART OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL PLAINS
FRIDAY INTO SATURDAY WILL CONTINUE THE THREAT FOR
THUNDERSTORMS...INCLUDING HEAVY RAINFALL...GENERALLY ALONG AND
SOUTH OF THE INTERSTATE 40 CORRIDOR.
ADDITIONALLY...LOCALIZED FLASH FLOODING WILL BE A THREAT THROUGH
THE WEEKEND...WITH PRECIPITABLE WATER VALUES RUNNING AROUND 2
INCHES. THE FLOODING THREAT WILL BE ENHANCED IN LOCATIONS WHERE
REPEATED ROUNDS OF THUNDERSTORMS HAVE OCCURED.
A WEAK UPPER RIDGE WILL BUILD OVER THE REGION ON MONDAY WHICH WILL
TEMPER THUNDERSTORM CHANCES SOME DURING THE DAY. ANOTHER UPPER
WAVE AND FRONTAL BOUNDARY APPROACHES MONDAY NIGHT INTO TUESDAY...
RESULTING IN DAILY THUNDERSTORM CHANCES FOR MUCH OF THE UPCOMING
WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 2, 3:54 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 354 PM CDT THU JUL 2 2015 OKZ068-022145- CHEROKEE OK- 354 PM CDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE COUNTY UNTIL 445 PM CDT... AT 354 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEGGS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCRAPER...ELDON AND PEGGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL OKLAHOMA. LAT...LON 3603 9512 3615 9511 3615 9481 3588 9482 TIME...MOT...LOC 2054Z 291DEG 14KT 3611 9507 69
Special weather statement, Jul 2, 4:08 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT THU JUL 2 2015
ARZ001-010-OKZ063-069-022200-
WASHINGTON AR-BENTON AR-ADAIR OK-DELAWARE OK-
408 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CENTRAL WASHINGTON...
EASTERN DELAWARE AND NORTHEASTERN ADAIR COUNTIES UNTIL 500 PM CDT...
AT 407 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF SOUTH WEST CITY...MOVING EAST AT 15 MPH. ANOTHER
STRONG THUNDERSTORM WAS 4 MILES SOUTH OF SILOAM SPRINGS...MOVING
EAST-SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...SILOAM SPRINGS...
BELLA VISTA...LOWELL...FARMINGTON...PRAIRIE GROVE...GENTRY...
TONTITOWN...BETHEL HEIGHTS...GRAVETTE...WEST FORK...CAVE SPRINGS...
DECATUR...GREENLAND...WEST SILOAM SPRINGS...HIGHFILL AND WATTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS AND NORTHEASTERN OKLAHOMA.
LAT...LON 3658 9462 3650 9462 3650 9427 3648 9418
3586 9408 3605 9460 3660 9473
TIME...MOT...LOC 2107Z 292DEG 15KT 3649 9468
69Special weather statement, Jul 2, 4:38 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT THU JUL 2 2015
OKZ059-060-064-022230-
CREEK OK-TULSA OK-PAWNEE OK-
438 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TULSA...SOUTH CENTRAL
PAWNEE AND WESTERN CREEK COUNTIES UNTIL 530 PM CDT...
AT 437 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF TERLTON...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRISTOW...MANNFORD...DRUMRIGHT...OILTON...DEPEW...SHAMROCK AND SILVER
CITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3616 9630 3607 9630 3608 9621 3570 9634
3584 9662 3616 9662 3616 9682 3618 9682
TIME...MOT...LOC 2137Z 299DEG 10KT 3610 9647
69Special weather statement, Jul 2, 5:15 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 515 PM CDT THU JUL 2 2015 OKZ067-068-070-022300- MUSKOGEE OK-CHEROKEE OK-WAGONER OK- 515 PM CDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WAGONER...NORTHERN MUSKOGEE AND CHEROKEE COUNTIES UNTIL 600 PM CDT... AT 515 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF TAHLEQUAH TO 2 MILES EAST OF COWETA...AND MOVING SOUTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BROKEN ARROW...MUSKOGEE...TAHLEQUAH...WAGONER...COWETA...FORT GIBSON...HASKELL...OKAY...HULBERT...PORTER...TAFT...TULLAHASSEE... STONEBLUFF...SEQUOYAH STATE PARK...ONETA...ELDON...CHEROKEE LANDING STATE PARK...REDBIRD...CHOSKA AND JAMESVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN OKLAHOMA. LAT...LON 3607 9480 3571 9482 3573 9573 3607 9575 TIME...MOT...LOC 2215Z 348DEG 7KT 3597 9504 3596 9561 69
Special weather statement, Jul 2, 5:48 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU JUL 2 2015
OKZ059-064-022330-
CREEK OK-PAWNEE OK-
548 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PAWNEE...
NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES UNTIL 630 PM CDT...
AT 548 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARAMEC...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OILTON...JENNINGS...HALLETT...TERLTON...MARAMEC AND SILVER CITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3636 9666 3633 9657 3632 9657 3630 9655
3630 9652 3631 9650 3629 9644 3628 9642
3627 9639 3624 9635 3603 9650 3611 9663
3616 9662 3616 9669 3621 9677
TIME...MOT...LOC 2248Z 300DEG 9KT 3625 9664
69Special weather statement, Jul 2, 6:18 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU JUL 2 2015
OKZ054-060-061-067-070-030000-
MUSKOGEE OK-TULSA OK-ROGERS OK-OSAGE OK-WAGONER OK-
618 PM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
TULSA...WESTERN WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN
OSAGE COUNTIES UNTIL 700 PM CDT...
AT 617 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A LINE
EXTENDING FROM TULSA TO 3 MILES NORTH OF ONETA TO 5 MILES EAST OF
COWETA TO 3 MILES NORTH OF TULLAHASSEE...AND MOVING EAST-SOUTHEAST
AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TULSA...BROKEN ARROW...MUSKOGEE...SAND SPRINGS...COWETA...CATOOSA...
INOLA...PORTER...TULLAHASSEE...TURLEY...ONETA AND REDBIRD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3623 9617 3627 9588 3603 9539 3598 9542
3576 9540 3578 9548 3595 9571 3607 9600
TIME...MOT...LOC 2317Z 269DEG 14KT 3621 9603 3607 9570 3598 9555 3588
9542The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 3:54 PM CDT | Special Weather Statement | TSA | Cherokee | 51 min |
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Mayes | 40 min |
| Jul 2, 4:38 PM CDT | Special Weather Statement | TSA | Creek | 52 min |
| Jul 2, 5:15 PM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 45 min |
| Jul 2, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 25 min |
| Jul 2, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 61 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | TSA | Pawnee | 42 min |
| Jul 2, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 48 min |
| Jul 2, 6:18 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 42 min |
| Jul 2, 6:32 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 58 min |
| Jul 2, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Rogers, Sequoyah, Tulsa and 1 more | 55 min |
| Jul 2, 6:53 PM CDT | Areal Flood Advisory | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Jul 2, 6:57 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.